【10/4更新】2022年4月1日からのCiNii ArticlesのCiNii Researchへの統合について

Acute kidney injury and acyclovir-associated encephalopathy after administration of valacyclovir in an elderly person with normal renal function A case report and literature review

この論文をさがす

抄録

Introduction: Acyclovir (ACV)-associated encephalopathy is related to an increase in plasma levels of 9-carboxymethoxymethylguanine, an ACV metabolite, and is often reported in patients with renal dysfunction. We report a case of ACV-associated encephalopathy with rapid progression of renal dysfunction after oral administration of valacyclovir (VACV) and review literature of previous ACV-associated encephalopathy cases. Patient concerns: An 88-year-old man was diagnosed with herpes zoster. VACV (3000 mg/day) treatment was initiated. Serum creatinine (Cr) level was 0.80 mg/dL. However, irritability, memory impairment, and decreased responsiveness occurred after 3 days. The Cr level was 6.76 mg/dL on admission. Diagnosis: He was diagnosed with ACV-associated encephalopathy with acute kidney injury. Interventions: VACV was discontinued, hemodialysis was initiated on the day of admission, and then the signs and symptoms improved approximately 72 hours after the admission. Conclusion: Worsening of renal function and encephalopathy should be a focus when using VACV or ACV, regardless of age and original renal function. Acute kidney injury and ACV-associated encephalopathy may particularly occur in the elderly even when renal function is normal. Therefore, regular monitoring of renal function and consciousness is necessary during VACV treatment.

収録刊行物

  • Medicine

    Medicine 100 (21), e26147-, 2021-05-28

    Lippincott Williams & Wilkins

被引用文献 (0)*注記

もっと見る

参考文献 (0)*注記

もっと見る

関連論文

もっと見る

関連研究データ

もっと見る

関連図書・雑誌

もっと見る

関連博士論文

もっと見る

関連プロジェクト

もっと見る

関連その他成果物

もっと見る

詳細情報

ページトップへ